MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-707
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); No Code Available (3191)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right primary attune to treat osteoarthritis.Intraoperatively, the surgeon identified medial compartment arthritic changes.The surgeon notes the patient has a history of tibial plateau fracture.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Patient received a right knee revision to treat pain secondary to tibial tray loosening.Upon entering the joint, the surgeon excised scar tissue and performed a complete synovectomy.The tibial tray was loosened at the cement to implant interface and easily removed.The femoral component and patella were well fixed and retained.There was no reported product problem with the explanted tibial insert.The patient received an attune revision tray and stem utilizing unknown cement.The procedure was completed without complications.Doi: (b)(6) 2014, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE CR FB INSRT SZ 7 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10488016
Report Number1818910-2020-19365
Device Sequence Number11444796
Product Code JWH
UDI-Device Identifier10603295045908
UDI-Public10603295045908
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number1516-20-707
Device Catalogue Number151620707
Device Lot Number517481
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 7 7MM; ATTUNE CR FEM RT SZ 7 CEM; ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 41MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G; ATTUNE CR FB INSRT SZ 7 7 MM; ATTUNE CR FEM RT SZ 7 CEM; ATTUNE FB TIB BASE SZ 7 CEM; ATTUNE MEDIAL DOME PAT 41 MM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR